# SDR 2020F00208

- Difficulty date: April 8, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146T85108
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO DISCREPANCY: CORROSION ON AFT CARGO SILL WEB STA-1270 - STA-1285, STR-33 R/H. CORRECTIVE ACTION: REMOVED, FABRICATED NEW WEB IAW FVCI E.O. 19544 AND INSTALLED IAW BOEING 767-200 SRM 51-40-02.
